Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Is it normal to have sudden high blood pressure post angioplasty in a diabetic - on insulin ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
my brother has had 2 instances of high blood pressure since Friday's angioplasty with 3 stents inserted lasting an hr. or 2. He feels nauseous-pressure one time 211-the other 188 -top no.-then returns to 125or 130. Is this XXXXXXX and what causes it? GailBrother is 62-had double bypass a8 years ago and has had 2 arteries stented-one each-since then. He's severely diabetic-on insulin. Takes many meds. Gail
Posted Mon, 16 Apr 2012 in Hypertension and Heart Disease
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for writing to us.
Sudden shooting up of blood pressure to such high levels is definitely XXXXXXX for him specially post operatively. This needs an immediate attention and needs to be treated seriously.
The causes can be stress, anxiety, hormonal disturbances, drug interactions, electrolyte imbalances, etc.
The exact cause can be made out only after complete case study and after proper related investigations.
You can discuss these causes with his treating doctor as he is the best person to assess the cause since he has studied his case deeply.
I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.
Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor